# SDR AALA20160509003

- Difficulty date: May 8, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 8,187 hours, 1,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 83013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT ON LAVATORY H FWD WALL IS BROKEN.  R & R EMER LIGHT ASSEMBLY & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-18.  SYS CHECKED NORMAL.
